Ask an expert
Question

01 Dec 2009

Thank you doc and a question please
Morning doctor

Thank you for your reply to my previous post. I took my son (16 months) to a paed and he has indeed got flu. I thank God that there is no sign of redness in his ears and his lungs are clear. Guess that is thanks to the grommets.

I heard from the paed that there is a bad tummy bug going around. Is it alright to use Chloropect for the runny stomach and Valiod supp for the nausea is such cases? Or should the bug just work out by itself? I' m so scared of dehydration.
I just need to armed if this war bursts loose.

Thank you.
Answer 578 views
Expert
childhood diseases
paediatrician

01 Jan 0001

No you should not use either Chloropect or Valoid if your son develops a gastro infection. All you should do is replace electolytes by using Rehidrat. Follow the manufacturer's instructions.This will prevent dehydration.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20204 votes
Vote